MathSciNet Relay Station
MathSciNet bibliographic data
MR2021274 57M50 (55N22 55R10 57M07 57Q20 57R90)
Mozgova, Alexandra The toric cobordisms. Proc. Amer. Math. Soc. 132 (2004), no. 1, 299–303 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement